# SDR SWAA116504

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 22,925 hours, 13,415 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 702106454052
- Part serial: 5593RAR76138
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE, "B" FLIGHT ATTENDANT SMELLED AN "ELECTRICAL SMELL" IN AFT GALLEY.  REMOVED AND REPLACED RECIRC FAN PER MM.
